Smoothing Pole Figures Using Tensor Products of Trigonometric and Polynomial Splines

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 157-162)

Edited by:

H.J. Bunge

Pages:

453-458

DOI:

10.4028/www.scientific.net/MSF.157-162.453

Citation:

C. Traas et al., "Smoothing Pole Figures Using Tensor Products of Trigonometric and Polynomial Splines ", Materials Science Forum, Vols. 157-162, pp. 453-458, 1994

Online since:

May 1994

Export:

Price:

$35.00

In order to see related information, you need to Login.